MathSciNet Relay Station
MathSciNet bibliographic data
MR892034 (88j:57035) 57R80 (32C10 32G13 32J15 57N13 58E15 58G30)
Donaldson, S. K. Irrationality and the $h$-cobordism conjecture. J. Differential Geom. 26 (1987), no. 1, 141–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement